Conditional gauge theorem for non-local Feynman-Kac transforms

Zhen Qing Chen, Renming Song

Research output: Contribution to journalArticlepeer-review


Feynman-Kac transforms driven by discontinuous additive functionals are studied in this paper for a large class of Markov processes. General gauge and conditional gauge theorems are established for such transforms. Furthermore, the L2-infinitesimal generator of the Schrödinger semigroup given by a non-local Feynman-Kac transform is determined in terms of its associated bilinear form.

Original languageEnglish (US)
Pages (from-to)45-72
Number of pages28
JournalProbability Theory and Related Fields
Issue number1
StatePublished - Jan 2003


  • Conditional Markov process
  • Conditional gauge theorem
  • Gauge Theorem
  • Green function
  • Kato class

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Conditional gauge theorem for non-local Feynman-Kac transforms'. Together they form a unique fingerprint.

Cite this